Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 293, NWS Norman, OK

June 1, 2007Caddo County, Grady County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 1, 2007, 4:57 PM CDT for Caddo County, Grady County, Oklahoma. It was in force for 48 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2007, 4:57 PM CDT (21:57 UTC)
Expired
Jun 1, 2007, 5:45 PM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Caddo County, OK, Grady County, OK

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:59 PM CDTHAIL 14 Sse Anadarko, OK
Jun 1, 5:15 PM CDTHAIL 1.254 Sw Ninnekah, OKREPORT FROM NSSL SHAVE PROJECT
Jun 1, 5:20 PM CDTHAIL 1.754 Sw Ninnekah, OKFROM NSSL SHAVE PROJECT
Jun 1, 5:30 PM CDTHAIL 0.75Chickasha, OK
Jun 1, 5:31 PM CDTTSTM WND GST 60Chickasha, OKJUST SOUTHWEST OF CHICKASHA
Jun 1, 5:38 PM CDTHAIL 25 Sw Ninnekah, OKREPORT FROM NSSL SHAVE PROJECT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 012159
SVROUN
OKC015-051-012245-
/O.NEW.KOUN.SV.W.0293.070601T2157Z-070601T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRADY COUNTY IN CENTRAL OKLAHOMA...
  CADDO COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 545 PM CDT

* AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
NUMEROUS SEVERE THUNDERSTORMS FROM NEAR COGAR AND MINCO SOUTH AND 
SOUTHWEST TO NEAR CEMENT AND FORT COBB... MOVING NORTHEAST AT   15 
MPH. HAIL UP TO THE SIZE OF GOLFBALLS AND WINDS OF 60 MPH ARE   
LIKELY.

* LOCATIONS IN THE WARNING INCLUDE CHICKASHA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 65 AND 101.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3487 9859 3486 9795 3504 9767 3532 9767
      3538 9811

$$

24
2 follow-up statements
000 
WWUS54 KOUN 012215
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT FRI JUN 1 2007

OKC015-051-012245-
/O.CON.KOUN.SV.W.0293.000000T0000Z-070601T2245Z/
CADDO OK-GRADY OK-
514 PM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR GRADY AND CADDO COUNTIES...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
LARGE SEVERE THUNDERSTORM NEAR NORGE...MOVING NORTHEAST AT 20 MPH. 
ANOTHER SEVERE THUNDERSTORM WAS JUST SOUTH OF GRACEMONT.

* LOCATIONS IN THE WARNING INCLUDE CHICKASHA AND SOUTHWESTERN
  OKLAHOMA CITY.

HAIL UP TO THE SIZE OF GOLFBALLS AND WINDS OF 65 MPH ARE LIKELY.

THIS IS A DANGEROUS SITUATION. MOVE TO A BASEMENT... STORM 
SHELTER...OR INTERIOR ROOM AWAY FROM OUTSIDE WALLS AND WINDOWS.

LAT...LON 3487 9859 3486 9795 3504 9767 3532 9767
      3538 9811

$$

24
000 
WWUS54 KOUN 012222
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT FRI JUN 1 2007

OKC015-051-012245-
/O.CON.KOUN.SV.W.0293.000000T0000Z-070601T2245Z/
CADDO OK-GRADY OK-
521 PM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR GRADY AND CADDO COUNTIES...

AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
LARGE SEVERE THUNDERSTORM 4 MILES SOUTHWEST OF NINNEKAH...MOVING 
NORTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE CHICKASHA.

HAIL LARGER THAN GOLFBALLS IS LIKELY.

EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO
PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.

LAT...LON 3487 9859 3486 9795 3504 9767 3532 9767
      3538 9811

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:45 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 1, 2:45 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CDT FRI JUN 1 2007

.SHORT TERM...
SCATTERED SHWRS/TSTMS CONT ACROSS PARTS OF THE FA TODAY. OUTFLOW
BOUNDARIES FROM OVERNIGHT CONVECTION WERE ACROSS PARTS OF SOUTHERN
OK AND WEST N TX THIS AFTN. STORMS IN THE TEXAS PANHANDLE MAY MOVE
INTO SW PORTIONS OF FA THIS AFTN/EARLY EVENING... WITH OTHER STORMS
POSSIBLY DEVELOPING ALONG THE OUTFLOW BOUNDARIES. A COLD FRONT ALSO
EXTENDS FROM CENTRAL KANSAS INTO THE EASTERN OK AND NORTHERN TEXAS
PANHANDLES. THE FRONT WILL SLOWLY MOVE SOUTH TONIGHT AND SATURDAY
ACROSS THE FA. A SHORTWAVE ROTATING AROUND THE UPR LOW OVER THE
NORTHERN PLAINS WILL BEGIN TO SLOWLY PUSH THE FRONT INTO THE AREA
TONIGHT. ONE OR MORE TSTM COMPLEXES ARE EXPECTED TO DEVELOP THIS
EVENING AND MOVE ACROSS PARTS OF THE AREA OVERNIGHT INTO SATURDAY
MORNING. SOME STORMS MAY BE SEVERE LATE THIS AFTN THRU SATURDAY
MORNING. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WHICH MAY LEAD TO
FLOODING IN SOME LOCATIONS. HOWEVER... WITH THE UNCERTAINTY WHERE
TSTM COMPLEXES WILL MOVE WILL HOLD OFF ON A FLOOD WATCH FOR NOW.
ADDITIONAL CONVECTION MAY DEVELOP ALONG/NEAR THE FRONT AND/OR
OUTFLOW BOUNDARIES SATURDAY AFTN. HOWEVER... THE EXTENT OF ACTIVITY
MAY BE SOMEWHAT DEPENDENT ON WHAT HAPPENS TONIGHT. ANOTHER ROUND OF
STORMS ON THE HIGH PLAINS OF NM/CO IS EXPECTED TO DEVELOP SATURDAY
AFTN/EVENING. THIS ACTIVITY MAY THEN MOVE INTO PORTIONS OF THE FA
SAT NIGHT/SUNDAY... WITH THE BEST CHANCE OVER SOUTHWEST OK/WEST N
TX. THE UPR LOW WILL SHIFT INTO THE GREAT LAKES REGION SUNDAY WITH
SHORTWAVE MOVING SOUTHEAST ACROSS CENTRAL/SOUTHERN PLAINS LATE
SUNDAY INTO MONDAY. ANOTHER MCS MAY DEVELOP SUNDAY AFTN/NIGHT AND
MOVE ACROSS WESTERN AND SOUTHERN PORTIONS OF FA SUN NIGHT/MONDAY.
HOWEVER... THUNDERSTORM DEVELOPMENT OR MOVEMENT INTO THE AREA OVER
THE WEEKEND WILL BE SOMEWHAT DEPENDENT ON WHAT HAPPENS THE DAY AND
NIGHT BEFORE.

.LONG TERM...
THE SHORTWAVE WILL CONT TO MOVE SOUTHEAST ACROSS THE SOUTHERN PLAINS
MONDAY... WITH SHORTWAVE RIDGING MONDAY NIGHT LEADING TO DRY
FORECAST. WITH TROUGH OVR EASTERN U.S. EARLY NEXT WEEK... NW FLOW
ALOFT WILL BE IN PLACE OVER THE REGION WHICH CAN NOT COMPLETELY RULE
OUT TSTM COMPLEXES DEVELOPING AND MOVING ACROSS PARTS OF THE AREA
EARLY NEXT WEEK. HOWEVER... WITH LIGHT SFC FLOW AND LACK OF QUICK
RETURN OF THE MOISTURE WILL KEEP FORECAST DRY. STRONGER SOUTHERLY
WINDS EXPECTED TO DEVELOP WEDNESDAY WITH BETTER MOISTURE SPREADING
BACK NORTH. MODELS DIVERGE MIDDLE TO LATE NEXT WEEK WITH UPR TROUGH
MOVING INTO WESTERN U.S. MODELS DIFFER IN STRENGTH AND TIMING OF
THIS TROUGH. WITH MODEL DIFFERENCES WILL CONT WITH LOW POPS THU-FRI.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  82  63  84 /  70  50  20  30
HOBART OK         64  83  63  86 /  70  50  30  30
WICHITA FALLS TX  66  82  65  87 /  70  60  30  30
GAGE OK           60  82  57  85 /  60  40  30  30
PONCA CITY OK     63  84  59  84 /  50  40  20  20
DURANT OK         68  82  65  85 /  50  50  20  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/25
Hazardous weather outlook, Jun 1, 11:59 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1159 AM CDT FRI JUN 1 2007

OKZ004>048-050>052-TXZ083>090-021200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1159 AM CDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY SOUTH AND WEST OF A LINE FROM
GAGE TO CHICKASHA TO ADA TO ATOKA.

TIMING...
THE MOST LIKELY TIME FOR ORGANIZED SEVERE WEATHER IS FROM 5 PM
THROUGH 3 AM.

IMPACTS...
DAMAGING WIND GUSTS TO 70 MPH. SOME DAMAGE TO AUTOMOBILES AND TENDER
VEGETATION FROM LARGE HAIL. PROPERTY DAMAGE AND HAZARDOUS TRAVEL
FROM FLOODING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 5 PM UNTIL
3 AM.

DISCUSSION...
CIRCULATION AROUND AN UPPER LEVEL STORM SYSTEM OVER THE NORTHERN
PLAINS AND AN UPPER RIDGE OVER THE DESERT SOUTHWEST WILL KEEP PARTS
OF THE SOUTHERN PLAINS IN A DIFFLUENT FLOW PATTERN ALOFT.  THIS
WILL PROMOTE SCATTERED SHOWERS AND A FEW THUNDERSTORMS THROUGH
THIS AFTERNOON.  AN OUTFLOW BOUNDARY EXTENDING FROM SOUTHEAST OKLAHOMA
WESTWARD INTO THE TEXAS PANHANDLE MAY FOCUS ISOLATED SEVERE STORMS
ALONG THE RED RIVER VALLEY THIS AFTERNOON.

LATER IN THE EVENING...ATTENTION WILL TURN BACK TO THE NORTH AND
WEST...WITH SURFACE BASED THUNDERSTORMS FORMING IN THE UPSLOPE FLOW
OVER THE TEXAS PANHANDLE...AND ALONG A COLD FRONT ENTERING NORTHERN
OKLAHOMA. THE BEST CHANCE FOR SEVERE WEATHER WITH THIS ACTIVITY WILL
BE ALONG AN INSTABILITY AXIS EXPECTED TO SET UP THROUGH WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS...WEST OF A LINE FROM GAGE TO
LAWTON AND WICHITA FALLS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JUN 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL ASSOCIATED WITH ORGANIZED THUNDERSTORMS THIS
EVENING AND OVERNIGHT MAY RESULT IN LOCALIZED FLOODING OF
POOR DRAINAGE AREAS...STREAMS AND CREEKS.  THE HEAVIEST RAINFALL
THIS EVENING AND OVERNIGHT WILL LIKELY BE ACROSS WESTERN PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
WITH NO DRY CONTINENTAL AIR MASS TO REMOVE MOISTURE AND INSTABILITY
FROM THE REGION...THERE WILL BE A CONTINUED CHANCE FOR
THUNDERSTORMS...AND SOME SEVERE WEATHER...THE NEXT SEVERAL DAYS.
SPECIFIC THREAT AREAS WILL CHANGE FROM DAY TO DAY...DEPENDING
LARGELY ON THE TIMING AND TRACK OF THE PREVIOUS DAYS
THUNDERSTORMS...AND THE ORIENTATION OF OUTFLOW BOUNDARIES.

OTHER HAZARDOUS WEATHER...
WITH THE WET WEATHER PATTERN...FLOODING AND FLASH FLOODING WILL
REMAIN A CONCERN.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
7 AM SATURDAY JUNE 2ND.

SIX/7

In the hours before

Local storm report, Jun 1, 3:27 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
327 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             6 WNW GOODLETT          34.37N 99.98W
06/01/2007  E0.75 INCH       HARDEMAN           TX   AMATEUR RADIO

&&

TY
Special weather statement, Jun 1, 3:56 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
356 PM CDT FRI JUN 1 2007

OKZ013-019-020-012115-
LOGAN OK-NOBLE OK-PAYNE OK-
356 PM CDT FRI JUN 1 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN...NOBLE AND PAYNE
COUNTIES.

SCATTERED STRONG THUNDERSTORMS WERE LOCATED FROM NEAR GUTHRIE TO
MARSHALL... AND NORTHEAST TO NEAR LAKE MCMURTRY... AT 356 PM
CDT...MOVING NORTHEAST AT 20 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN LOGAN...NOBLE AND PAYNE COUNTIES...INCLUDING THE CITIES OF
GUTHRIE AND STILLWATER...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

24
Local storm report, Jun 1, 3:58 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
358 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             N CYRIL                 34.90N 98.20W
06/01/2007  E0.75 INCH       CADDO              OK   AMATEUR RADIO

&&

TY
Special weather statement, Jun 1, 4:20 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
420 PM CDT FRI JUN 1 2007

OKZ019-020-012200-
LOGAN OK-PAYNE OK-
420 PM CDT FRI JUN 1 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN AND PAYNE COUNTIES.

STRONG THUNDERSTORMS EXTENDED FROM STILLWATER TO 5 MILES SOUTHWEST
OF LOVELL AT 420 PM CDT...MOVING NORTHEAST AT 20 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN LOGAN AND PAYNE COUNTIES...INCLUDING THE CITY OF
STILLWATER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

24
Special weather statement, Jun 1, 4:25 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
425 PM CDT FRI JUN 1 2007

OKZ024-027-012200-
CANADIAN OK-GRADY OK-
425 PM CDT FRI JUN 1 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN AND GRADY COUNTIES.

STRONG THUNDERSTORMS WERE LOCATED FROM 3 MILES SOUTH OF EL RENO TO
NINNEKAH AT 425 PM CDT...MOVING NORTHEAST AT 20 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CANADIAN AND GRADY COUNTIES...INCLUDING THE CITIES OF
CHICKASHA...EL RENO AND OKLAHOMA CITY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

24
Local storm report, Jun 1, 4:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             4 E APACHE              34.89N 98.29W
06/01/2007  E1.00 INCH       CADDO              OK   OTHER FEDERAL

            REPORTED BY NSSL SHAVE PROJECT.

0452 PM     HAIL             6 SW ANADARKO           35.00N 98.32W
06/01/2007  E0.75 INCH       CADDO              OK   AMATEUR RADIO

&&

TY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 10:25 PM CDTSevere Thunderstorm WarningOUNHarper65 min
May 31, 10:45 PM CDTSevere Thunderstorm WarningOUNEllis45 min
May 31, 11:21 PM CDTSevere Thunderstorm WarningOUNCuster, Washita39 min
May 31, 11:22 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward53 min
May 31, 11:32 PM CDTSevere Thunderstorm WarningOUNEllis58 min
May 31, 11:35 PM CDTTornado WarningOUNWoods25 min
May 31, 11:58 PM CDTTornado WarningOUNWoods32 min
Jun 1, 12:10 AM CDTSevere Thunderstorm WarningOUNCuster37 min
Jun 1, 12:16 AM CDTSevere Thunderstorm WarningOUNMajor, Woodward59 min
Jun 1, 12:20 AM CDTTornado WarningOUNAlfalfa40 min
Jun 1, 12:22 AM CDTSevere Thunderstorm WarningOUNAlfalfa38 min
Jun 1, 12:28 AM CDTSevere Thunderstorm WarningOUNBlaine47 min
Jun 1, 12:43 AM CDTSevere Thunderstorm WarningOUNGrant62 min
Jun 1, 1:02 AM CDTSevere Thunderstorm WarningOUNWashita16 min
Jun 1, 1:03 AM CDTSevere Thunderstorm WarningOUNTillman57 min
Jun 1, 1:06 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher54 min
Jun 1, 1:13 AM CDTSevere Thunderstorm WarningOUNCaddo47 min
Jun 1, 1:27 AM CDTSevere Thunderstorm WarningOUNKay, Noble78 min
Jun 1, 1:41 AM CDTSevere Thunderstorm WarningOUNBlaine49 min
Jun 1, 1:46 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward59 min
Jun 1, 2:10 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher50 min
Jun 1, 2:55 AM CDTSevere Thunderstorm WarningOUNPayne50 min
Jun 1, 3:24 AM CDTHigh Wind WarningOUNTillman73 min
Jun 1, 3:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady49 min
Jun 1, 4:13 PM CDTSevere Thunderstorm WarningOUNCaddo47 min
Jun 1, 4:31 PM CDTSevere Thunderstorm WarningOUNPayne44 min
Jun 1, 4:56 PM CDTFlash Flood WatchOUNCaddo, Canadian, Carter, Cleveland, Comanche, Cotton and 17 more6 hr
Jun 1, 5:08 PM CDTSevere Thunderstorm WarningOUNLogan, Payne52 min
Jun 1, 5:11 PM CDTSevere Thunderstorm WarningOUNPayne49 min
Jun 1, 5:42 PM CDTSevere Thunderstorm WarningOUNGrady63 min
Jun 1, 5:56 PM CDTSevere Thunderstorm WarningOUNNoble, Payne49 min
Jun 1, 6:22 PM CDTSevere Thunderstorm WarningOUNMcClain38 min
Jun 1, 6:31 PM CDTSevere Thunderstorm WarningOUNMajor44 min
Jun 1, 6:39 PM CDTSevere Thunderstorm WarningOUNCleveland53 min
Jun 1, 6:42 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min
Jun 1, 6:44 PM CDTSevere Thunderstorm WarningOUNGrady46 min
Jun 1, 6:44 PM CDTSevere Thunderstorm WarningOUNPayne35 min
Jun 1, 6:46 PM CDTSevere Thunderstorm WarningOUNGrant44 min
Jun 1, 6:54 PM CDTSevere Thunderstorm WarningOUNMcClain36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.